# SDR CA960611012

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 2080179
- Condition: Failed
- Location: Rh Side
- Component: Bendix, ES106825601
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN)ON PRE TAKEOFF RUN-UP, RIGHT MAGNETO CUT OUT COMPLETELY AT 1500 RPM  IGNITION SWITCH AND WIRING CHECKED AND SERVICEABLE CAPACITORS INSTALLED, SAME RESULT  DUAL MAGNETO REPLACED
